Oscillation of first order differential equations with retarded arguments


Mathematica Slovaca, vol.62, no.2, pp.247-256, 2012 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.2478/s12175-012-0006-0
  • Journal Name: Mathematica Slovaca
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.247-256
  • Keywords: oscillation, delay differential equations
  • Dokuz Eylül University Affiliated: No


In this paper, we provide a test under which every solution of a first-order delay differential equation oscillates. An example is given to illustrate the significance of the result.